Pacific Journal of Mathematics

On local convexity of bounded weak topologies on Banach spaces.

J. Gómez Gil

Article information

Pacific J. Math., Volume 110, Number 1 (1984), 71-76.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46B20: Geometry and structure of normed linear spaces
Secondary: 46A15


Gómez Gil, J. On local convexity of bounded weak topologies on Banach spaces. Pacific J. Math. 110 (1984), no. 1, 71--76.

Export citation


  • [1] H. S. Collins, Completeness and compactness in linear topological spaces, Trans. Amer. Math. Soc, 79 (1955), 256-280.
  • [2] M. M. Day, Normed Linear Spaces, Berlin 1962.
  • [3] J. Ferrera, Espacios de funciones debilmente continuas sobre espacios de Banach, Tesis Doctoral, Universidad Complutense, Madrid (1980).
  • [4] J. Horvath, Topological Vector Spaces and Distributions, Addison-Wesley, Reading, Massachusetts, 1959.
  • [5] H. P. Rosenthal, Some recent discoveries in the isomorphic theory of Banach Spaces, Bull. Amer. Math. Soc, 84 (1978), 803-831.
  • [6] H. H. Schaefer, Topological Vector Spaces, Springer-Verlag, Berlin and New York, 1971.
  • [7] R. F. Wheeler, The equicontinuous weak* topology and semi-reflexivity, Studia Mathematica, XLI (1972), 243-256.